# SDR QXEA200701072

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 15,314 hours, 15,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Stuck
- Location: Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2302: RAMP WORKERS UNABLE TO OPEN REAR CARGO DOOR AFTER PAX DEPARTING.  MAINTENANCE OPENED REAR CARGO DOOR.  FOUND BAGGAGE JAM AGAINST INSIDE OF THE DOOR.  INSPECTED DOOR ROLLERS AND MECHANISM.  NO DEFECTS NOTED.  DOOR OPS NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
